# SDR 07FDEA00909

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,143 hours, 17,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AT STRINGER P56, C54.1-54.3.  STRINGER REPAIR PERFORMED IAW SRM 53-10-14/FIG 201A AND NEW COUPLING INSTALLED.
